# SDR HNAA2023080700280

- Difficulty date: June 28, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AILERON FITTING THAT CONNECTS ACTUATOR ROD TO AILERON SPAR TWO OUTBOARD HOLES ARE WORN.  REMOVED AND INSTALLED SERVICEABLE RH AILERON FITTING IAW EMB 145 SRM 51-40-02. SEE WIP AND TASK FOR DETAILS. SEE NRTC# E983354 FOR RH AILERON INSTALLATION.
